# SDR GTIA9700165

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Failed
- Location: Horiz Stabilizer
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 174 - AFTER LANDING, ALT TRIM RUNAWAY.  RAN PRIMARY TRIM IN OPPOSITE DIRECTION AND RUNAWAY STOPPED.  REMOVED AND REPLACED HORIZ STABILIZER ALT TRIM SWITCH IAW DC-9 MM 27-40-9, OPS CHECK GOOD.  (M)
